Previous |  Up |  Next


Title: Existence and multiplicity results for nonlinear noncoercive equations (English)
Author: Drábek, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 3
Year: 1981
Pages: 635-636
Category: math
MSC: 47H30
MSC: 47Hxx
Date available: 2008-06-05T21:09:29Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. TIMM: On regular Contributions to universal algebra, Proceedings of the Colloquium held in Szeged, 1975. Coll. Math. Soc. J. Bolyai, Vol. 17. North-Holland, Amsterdam 1977, pp. 503-514. MR 0491418


Files Size Format View
CommentatMathUnivCarol_022-1981-3_18.pdf 208.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo